See Alike in...

Alike App

Browser

AshleyAnnB

619d

Is anyone else experiencing weight gain and/or increased appetite from Lexapro? I've gained 20 lbs in 7 months! And I already struggle with a binge eating disorder 😭😭

Top reply
    • kitastrophe76

      616d

      @Lauren316 it kind of acts as an appetite suppressant, which is good when you want to lose weight but annoying once you have. Other than that I have not noticed any side effects and it handles my depression well. Anxiety is not as well controlled as Lexapro, so keep that in mind.

    • kat.E

      618d

      I've definitely have but im not in a good place to switch meds rn. Hoping after im done with my summer courses I can switch but its been almost 3 years of rapid weight gain followed by numerous crying spells and hating myself in the mirror. Everyone tells me I look fine but that's not great to hear either. My eating habits changed slightly where my meals are fine and haven't actually changed but my snacking has gotten out of my control.

      • AshleyAnnB

        617d

        @kat.E my snacking is totally out of control. And I'm seeing my portions get bigger over time. :( I hate it

    • kitastrophe76

      619d

      Had the same problem with Lexapro and developed some disordered eating habits to compensate, doc switched me to Prozac and I lost that extra weight and stopped feeling compulsive about snacking. If your situation is similar that might help. It was like a wonder drug for me.

      • Lauren316

        618d

        @kitastrophe76 I'm going to talk to my doctor about that bc I have gained so much weight. Any significant symptoms from switching from Lexapro to Paxil, besides the fact you lost weight lol

        • kitastrophe76

          616d

          @Lauren316 it kind of acts as an appetite suppressant, which is good when you want to lose weight but annoying once you have. Other than that I have not noticed any side effects and it handles my depression well. Anxiety is not as well controlled as Lexapro, so keep that in mind.

    • XenoTheFrog

      619d

      Yes I've been experiencing weight gain. I've gained 5lbs in 3 months so far. I also have binge eating disorder and I have my coworkers help limit me at work

    • Lauren316

      619d

      I've experienced weight gain with all my ssris and it makes my depression worse

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion